# SDR SWAA2022061404748

- Difficulty date: May 5, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 57,746 hours, 34,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750227
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LH Z CHANNEL HAS SEVERAL SPOTS OF CORROSION BETWEEN STA 727A TO STA 807. / [01] RECEIVED NEW AFT CARGO LH Z CHANNEL (PO#1765410). PART WILL BE INSTALLED ON MOC #TTG8Q004F290.;[02] VERIFIED STEP #1
